Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Have lower leg edema. Could it be related to diabetes? Suggest some antibiotic

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1986
Answered : 2094 Questions
have lower leg edema,maybe diabetes related looking for antibiotic-i have no allergens
Posted Tue, 8 Jan 2013 in Diabetes
Answered by Dr. Akhilesh Dubey 1 hour later
Thanks for writing to us.
Given your complaints, we would need to rule out XXXXXXX venous thrombosis and cellulitis. In order for me to help you better, I would need a little more information.
a. Are the legs warm and red? The swelling involves one or both legs?
b. Does walking or bending your foot hurt?
c. What is your current blood sugar level? What is the medication you're taking?
d. Has an evaluation been done for any kidney or liver issues?
e. Are there any ulcers that you can see on your feet?

Once we have the answers, I would be in a position to guide you better. In the mean time keep limbs elevated.

With Regards.

Dr.Akhilesh Dubey M.D.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor